MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 8864
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Complaint, Ill-Defined (2331)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a cancelled procedure occurred.A polaris mmg system was selected for use.During procedure, it was noted that the unit is experiencing image issues.The procedure was not completed due to this event.No patient complications were reported.
 
Additional Manufacturer Narrative
The acquisition processor was returned with software that was not compatible with the current system; therefore, functional testing could not be performed.
 
Event or Problem Description

Brand Name
ILAB POLARIS MULTI-MODALITY GUIDANCE SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10417228
Report Number2134265-2020-11133
Device Sequence Number19429664
Product Code DQK
UDI-Device Identifier08714729946106
UDI-Public08714729946106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8864
Device Catalogue Number8864
Device Lot Number0000201261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1